×

Asymptotic optimality of the sequential d-guaranty test. (English. Russian original) Zbl 0658.62093

Theory Probab. Appl. 32, No. 2, 358-361 (1987); translation from Teor. Veroyatn. Primen. 32, No. 2, 387-391 (1987).
The author investigates asymptotic properties of the sequential d- guaranty test (sequential probability ratio test) from the viewpoint of minimizing the average sample size. With respect to that point asymptotic optimality is shown under rigorous assumptions. Approximations to the test characteristics, the error probabilities and the stopping time distribution are constructed. An example is given.
Reviewer: H.-J.Mieth

MSC:

62L10 Sequential statistical analysis
62L15 Optimal stopping in statistics
PDF BibTeX XML Cite
Full Text: DOI